advertisement
Question
Posted by: Marianne | 2009-05-30

chest pain

Pain started last week when sister died. Feels like weight on chest, heart bouncing throat consticted

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Marianne

It sounds like if you are suffering from anxiety due to the passing away of your sister. I therefore, suggest that you consult your doctor for a prescription of Ativan SL 1mg that can be used when symptoms appear. He/she will also be able to prescribe something like Cilift to carry you through this grieving process.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement